TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
footfoot Offline
My pal's name is foot foot.
Average Joe
***
 
footfoot's Avatar
 
Age: 29
Gender: Female
Location: college

Posts: 113
Join Date: March 11th 2009

break through bleeding on the pill, help? - March 18th 2009, 05:16 AM

I was on Yaz for 2 years when I randomly started break through bleeding which basically was my period every day until I went to the doctor and changed to a different pill.

I'm in my second pack (month) of this new pill and I started break through bleeding again. It's enough that I can't wear only a panty liner.

I called the doctor and they called back and said to keep on the pill for another month.

Has anyone else had break through bleeding like this? Did it go away?

Note: I'm not sexually active.

Also, how important is it to take the pill at the same time every day? I've gotten conflicting views from doctors. Generally I take my pill between 10pm-3am. (depending on my sleep schedule on a given week).

Thanks.
   
  (#2 (permalink)) Old
Through-Glass Offline
<3
I've been here a while
********
 
Through-Glass's Avatar
 
Name: Jessi
Age: 27
Gender: Female
Location: Eastern Tennessee

Posts: 1,323
Blog Entries: 1
Join Date: January 7th 2009

Re: break through bleeding on the pill, help? - March 18th 2009, 03:13 PM

Hey,

When starting a new type of birth control, it is common to have some break-through bleeding. However, if it persists, your doctor may want to switch you to a pill with a higher level of hormones. Just keep an eye on it, and if it becomes very heavy or if you have extreme PMS symptoms, call your doctor again and let them know.

If you are not using the pill for actual birth control, taking it at the same time every day isn't that big of a deal. As long as you take it around the same time (such as before you go to bed), you should be alright. =] However, if you are using the pill to prevent pregnancy, it is a good idea to take it within the same hour every day.

Good luck. ^_^


[/url]
"For the first time
in a long time,
I can say that I wanna try.
I feel helpless for the most part,
but I'm learning to open my eyes.
And the sad truth of the matter is,
I'll never get over it,
but I'm gonna try
to get better and overcome each moment
in my own way"

Motion City Soundtrack, "Even If It Kills Me"
  Send a message via Yahoo to Through-Glass  
  (#3 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: break through bleeding on the pill, help? - March 18th 2009, 06:02 PM

It takes a persons body usually three full months to adjust to the new pill, at which time it's very common to experience break through bleeding, irregularities in your period, etc. This should be fine after you finish your third pack, if not see your doctor then.
Taking your pill at the same time usually will only matter if you are using it as birth control. If you do not take it at the same time everyday in that case, you risk of getting pregnant is a lot higher. Otherwise, it should be fine to take it around the same time everyday.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#4 (permalink)) Old
footfoot Offline
My pal's name is foot foot.
Average Joe
***
 
footfoot's Avatar
 
Age: 29
Gender: Female
Location: college

Posts: 113
Join Date: March 11th 2009

Re: break through bleeding on the pill, help? - March 18th 2009, 10:00 PM

I know that break through bleeding can occur on a new pill but this seemed a little heavy for just "break through" or "spotting".

i'll try another month.

Thanks.
   
Closed Thread

Bookmarks

Tags
bleeding, break, pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.